Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 3, No 1 (2009)

Font Size:  Small  Medium  Large

A common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type

Cihangir Alaca

Abstract


In this paper, we prove a common fixed point theorem for a family of selfmappings satisfying a general contractive condition of operator type.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+